# SDR SWAA2023031002871

- Difficulty date: February 13, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FASTENER HOLE LOCATION RBL 54.21 AFT STIFFENER COMMON TO RT VAPOR BARRIER LOWER WEB STA 663; CRACK APPROX DEPTH 0.020' > . CRACK FOUND AT FASTENER HOLE LOCATION RBL 54.21 AFT STIFFENER COMMON TO RT VAPOR BARRIER LOWER WEB STA 663 CRACK APPROX DEPTH 0.020' > .<[01] PERFORMED HFEC ROTO AT FASTENER HOLE LOCATION RBL 54.21 AFT STIFFENER COMMON TO RT VAPOR BARRIER LOWER WEB STA 663; IAW NDTM PART 6; 51-00-00 PROCD.16. CRACK CONFIRMED.  [NORTEC 600 ; B/C 166317 ; CALIB.DUE- 10/23].;[02] AFFECTED HOLE E.E.D .443' DIAMETER .210';[03] VERIFIED STEP 1;[04] REAM HOLE AT RBL 54.21 STA 663 RT VAPOR BARRIER AFT STIFFENER. DIAMETERS .221''; .233''; .247''; FINAL DIAMETER .261''. REF SRM 51-40-05-0G-0;[05] PERFORMED HFEC ROTO AT FASTENER HOLE LOCATION RBL 54.21 AFT STIFFENER COMMON TO RT VAPOR BARRIER LOWER WEB STA 663; IAW NDTM PART 6; 51-00-00 PROCD.16. NO CRACKS NOTED AT HOLE SIZE 0.261'.  [NORTEC 600 ; B/C 166317 ; CALIB.DUE- 10/23].;[06] VERIFIED STEP NO 2 AND 4. OK TO INSTALL FREEZE PLUG.;[07] FREEZE PLUG WAS INSTALLED ON CARD: TTG8Q00HXZ2P.;[08] ACCOMPLISHED EA: 23-153-00595.;[09] TASK C/W
